A Novel Fixed Point Theorem of Reich-Perov Type α−Contractive Mapping in Vector-Valued Metric Spaces
Abstract
This article discusses a novel concept of Reich-Perov type α-contractive mappings in vector-valued metric spaces. First, we define Reich-Perov-type contractive mappings using a novel concept in vector-valued metric spaces. Later, we investigate the sufficient conditions for a Reich-Perov type contractive mapping to have a unique fixed point in the spaces. By defining an α-contractive mapping, we next show the sufficient conditions of the existence and uniqueness of a fixed point of the Reich-Perov type α-contractive mappings in vector-valued metric spaces.
Key words and phrases. Reich-Perov contractive mapping; Reich-Perov α-contractive mapping; α-admissible; fixed point.
2010 Mathematics Subject Classification. 47H10, 54H25
Downloads
Published
2025-03-17
How to Cite
Sunarsini, Mahmud Yunus, & Subiono. (2025). A Novel Fixed Point Theorem of Reich-Perov Type α−Contractive Mapping in Vector-Valued Metric Spaces. Jordan Journal of Mathematics and Statistics, 16(4), 599–616. Retrieved from https://jjms.yu.edu.jo/index.php/jjms/article/view/615
Issue
Section
Articles